Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 7 > No. 3


Some Fixed Point Theorems in Partially Ordered Fuzzy Metric Spaces Using Altering Distance Function

PP: 117-124
Bijoy Patir, Nilakshi Goswami, Vandana Rai,
This paper contains some fixed point theorems for self mappings with some specific conditions with respect to an altering distance function in a partially ordered fuzzy metric space. Different examples in support of these theorems are also presented.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved